# SDR SWAA2023091399935

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 58,792 hours, 35,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT OF PACK<[01] REF. LOG PAGE 2425862 .R1 DOOR SLIDE FELL OUT OF PACK. REINSTALLED SF(R1) SLIDE PER MT 725-61-06
